The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 3.

Baker, R

Thompson, R and Yates, C. A. and Baker, R. E. (2012) Modelling cell migration and adhesion during development. Bulletin of Mathematical Biology, 74 (12). pp. 2793-2809.

Thompson, R

Thompson, R and Yates, C. A. and Baker, R. E. (2012) Modelling cell migration and adhesion during development. Bulletin of Mathematical Biology, 74 (12). pp. 2793-2809.

Yates, C

Thompson, R and Yates, C. A. and Baker, R. E. (2012) Modelling cell migration and adhesion during development. Bulletin of Mathematical Biology, 74 (12). pp. 2793-2809.

This list was generated on Sun Aug 20 19:13:28 2017 BST.